On the automorphism group of a complex sphere.

Brunella, Marco

Documenta Mathematica (1999)

  • Volume: 4, page 451-462
  • ISSN: 1431-0643

How to cite


Brunella, Marco. "On the automorphism group of a complex sphere.." Documenta Mathematica 4 (1999): 451-462. <http://eudml.org/doc/229518>.

author = {Brunella, Marco},
journal = {Documenta Mathematica},
keywords = {flops; compact complex threefold; holomorphic automorphism},
language = {eng},
pages = {451-462},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {On the automorphism group of a complex sphere.},
url = {http://eudml.org/doc/229518},
volume = {4},
year = {1999},

AU - Brunella, Marco
TI - On the automorphism group of a complex sphere.
JO - Documenta Mathematica
PY - 1999
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 4
SP - 451
EP - 462
LA - eng
KW - flops; compact complex threefold; holomorphic automorphism
UR - http://eudml.org/doc/229518
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.